No Cover Image

Journal article 1091 views

Exponential stability of energy solutions to stochastic partial differential equations with variable delays and jumps

Zhenting Hou, Jianhai Bao, Chenggui Yuan Orcid Logo

Journal of Mathematical Analysis and Applications, Volume: 366, Issue: 1, Pages: 44 - 54

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7555
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 44
End Page: 54